Logo eprints

Items where Author is "Labella, Anna"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: Co | De | Go | La
Number of items: 26.

Co

Corradini, Flavio and De Nicola, Rocco and Labella, Anna An Equational Axiomatization of Bisimulation over Regular Expressions. Journal of Logic and Computation, 12 (2). pp. 301-320. ISSN 0955-792X (2002)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna Graded Modalities and Resource Bisimulation. In: FSTTCS. Lecture Notes in Computer Science, 1738 . Springer, pp. 381-393. ISBN 3-540-66836-5 (1999)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna Models of Nondeterministic Regular Expressions. Journal of Computer and System Sciences, 59 (3). pp. 412-449. ISSN 0022-0000 (1999)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna A finite axiomatization of nondeterministic regular expressions. RAIRO - Theoretical Informatics and Applications, 33 (4/5). pp. 447-466. (1999)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna Fully Abstract Models for Nondeterministic Regular Expressions. In: CONCUR '95: Concurrency Theory. Lecture Notes in Computer Science, 962 . Springer, pp. 130-144. ISBN 3-540-60218-6 (1995)

De

Labella, Anna and De Nicola, Rocco Initial Algebra for a System of Right-Linear Functors. Acta Cybernetica, 23 (1). pp. 191-201. ISSN 0324-721X (2017)

De Nicola, Rocco and Gorla, Daniele and Labella, Anna Tree-functors, determinacy and bisimulations. Mathematical Structures in Computer Science, 20 (3). pp. 319-358. ISSN 0960-1295 (2010)

De Nicola, Rocco and Labella, Anna Nondeterministic regular expressions as solutions of equational systems. Theoretical Computer Science, 302 (1-3). pp. 179-189. ISSN 0304-3975 (2003)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna An Equational Axiomatization of Bisimulation over Regular Expressions. Journal of Logic and Computation, 12 (2). pp. 301-320. ISSN 0955-792X (2002)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna Graded Modalities and Resource Bisimulation. In: FSTTCS. Lecture Notes in Computer Science, 1738 . Springer, pp. 381-393. ISBN 3-540-66836-5 (1999)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna Models of Nondeterministic Regular Expressions. Journal of Computer and System Sciences, 59 (3). pp. 412-449. ISSN 0022-0000 (1999)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna A finite axiomatization of nondeterministic regular expressions. RAIRO - Theoretical Informatics and Applications, 33 (4/5). pp. 447-466. (1999)

De Nicola, Rocco and Labella, Anna Tree morphisms and bisimulations. Electronic Notes in Theoretical Computer Science, 18. pp. 46-64. ISSN 1571-0661 (1998)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna Fully Abstract Models for Nondeterministic Regular Expressions. In: CONCUR '95: Concurrency Theory. Lecture Notes in Computer Science, 962 . Springer, pp. 130-144. ISBN 3-540-60218-6 (1995)

De Nicola, Rocco and Labella, Anna A Completeness Theorem for Nondeterministic Kleene Algebras. In: Mathematical Foundations of Computer Science 1994. Lecture Notes in Computer Science, 841 . Springer, pp. 536-545. ISBN 3-540-58338-6 (1994)

Go

De Nicola, Rocco and Gorla, Daniele and Labella, Anna Tree-functors, determinacy and bisimulations. Mathematical Structures in Computer Science, 20 (3). pp. 319-358. ISSN 0960-1295 (2010)

La

Labella, Anna and De Nicola, Rocco Initial Algebra for a System of Right-Linear Functors. Acta Cybernetica, 23 (1). pp. 191-201. ISSN 0324-721X (2017)

De Nicola, Rocco and Gorla, Daniele and Labella, Anna Tree-functors, determinacy and bisimulations. Mathematical Structures in Computer Science, 20 (3). pp. 319-358. ISSN 0960-1295 (2010)

De Nicola, Rocco and Labella, Anna Nondeterministic regular expressions as solutions of equational systems. Theoretical Computer Science, 302 (1-3). pp. 179-189. ISSN 0304-3975 (2003)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna An Equational Axiomatization of Bisimulation over Regular Expressions. Journal of Logic and Computation, 12 (2). pp. 301-320. ISSN 0955-792X (2002)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna Graded Modalities and Resource Bisimulation. In: FSTTCS. Lecture Notes in Computer Science, 1738 . Springer, pp. 381-393. ISBN 3-540-66836-5 (1999)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna Models of Nondeterministic Regular Expressions. Journal of Computer and System Sciences, 59 (3). pp. 412-449. ISSN 0022-0000 (1999)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna A finite axiomatization of nondeterministic regular expressions. RAIRO - Theoretical Informatics and Applications, 33 (4/5). pp. 447-466. (1999)

De Nicola, Rocco and Labella, Anna Tree morphisms and bisimulations. Electronic Notes in Theoretical Computer Science, 18. pp. 46-64. ISSN 1571-0661 (1998)

Corradini, Flavio and De Nicola, Rocco and Labella, Anna Fully Abstract Models for Nondeterministic Regular Expressions. In: CONCUR '95: Concurrency Theory. Lecture Notes in Computer Science, 962 . Springer, pp. 130-144. ISBN 3-540-60218-6 (1995)

De Nicola, Rocco and Labella, Anna A Completeness Theorem for Nondeterministic Kleene Algebras. In: Mathematical Foundations of Computer Science 1994. Lecture Notes in Computer Science, 841 . Springer, pp. 536-545. ISBN 3-540-58338-6 (1994)

This list was generated on Thu Jul 7 10:20:47 2022 CEST.